# SDR RAIA990226

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: P2 Sensor
- Part number: 31055016
- Condition: Failed
- Location: Rt Engine
- Part time: 7,719 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7128 - STL - RIGHT ENGINE IEC FAULT LIGHT ILLUMINATED.  MAINTENANCE REPLACED RIGHT ENGINE P2 INLET SENSOR.  (M)
